# SDR SWIA201126565

- Difficulty date: June 22, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 23,084 hours, 19,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 6408)  RELAMPED EMERGENCY LIGHT.
